Event Calendar

Founder's Day

By Date

  • Channel Islands National Park

    Guided Hikes on the Islands

    Saturday, November 25, 2017

    Time:

    On days that the concessionaire boats run to the islands, guided hikes may be offered by national park volunteers or concessionaire naturalists. If they are not available to lead hikes, self-guided interpretive trail booklets are available.

  • San Francisco Maritime National Historical Park

    Historic Waterfront Walking Tour

    Saturday, November 25, 2017

    Time: 10:30 AM to 11:30 AM

    Park Ranger-led, hour long tour of San Francisco`s northern waterfront.

  • Sequoia & Kings Canyon National Parks

    Investigation Station

    Saturday, November 25, 2017

    Time: 2:00 PM to 3:00 PM

    Examine a cart full of touchable objects to learn more about the parks' wild plants and animals.

  • Hawai'i Volcanoes National Park

    Nature and Culture: An Unseverable Relationship

    Saturday, November 25, 2017

    Time: 9:30 AM to 11:30 AM

    Hike the Palm Trail and be inspired by a place where catastrophic change (hulihia) and subsequent restoration (kulia) can be observed.

  • Sequoia & Kings Canyon National Parks

    Foothills Feature

    Saturday, November 25, 2017

    Time: 10:00 AM to 10:15 AM

    Take a close-up look at the oak woodlands with a ranger.

  • Hawai'i Volcanoes National Park

    Stewardship at the Summit

    Saturday, November 25, 2017

    Time: 9:00 AM to 12:00 PM

    Come help out the park and the 'aina (land) by cutting invasive himalayan ginger (Heydechium gardnerianum) on park trails.

  • Joshua Tree National Park

    Keys Ranch Tour

    • Fees: Adults (12 & up) $10; Senior Pass or Access Pass holders $5; children ages 6-11 $5; children under 6 free
    • View Details
    Saturday, November 25, 2017

    Time: 2:00 PM to 3:30 PM

    Explore the colorful story and numerous artifacts of this premier historical site. Tickets are required.

  • Golden Gate National Recreation Area

    Point Bonita Lighthouse

    Saturday, November 25, 2017

    Time: 12:30 PM to 3:30 PM

    Discover how Point Bonita provided safe passage for millions through the treacherous Golden Gate! For more information, please call the Marin Headlands Visitor Center 415-331-1540.

  • Joshua Tree National Park

    Joshua Tree Rocks!

    Saturday, November 25, 2017

    Time: 9:30 AM to 11:00 AM

    Examine the geology of this remarkable area while hiking the Skull Rock Trail. 1 mile (1.6 km), 1-1.5 hours.

  • Saturday, November 25, 2017

    Time:

    Check the Schedule for Days and Times

  • Jean Lafitte National Historical Park and Preserve

    Explore & Restore Crafts for Kids - Prairie Acadian Cultural Ctr

    Saturday, November 25, 2017

    Time: 10:00 AM to 12:00 PM

    Join the hands-on fun and create unique crafts from ordinary objects.

  • Gulf Islands National Seashore

    Bayou Nature Walk

    Saturday, November 25, 2017

    Time: 11:30 AM to 12:00 PM

    Meet behind the William M. Colmer Visitor Center for this 30-minute guided program. This program is accessible.

  • Gulf Islands National Seashore

    All About Amazing Alligators

    Saturday, November 25, 2017

    Time: 2:30 PM to 3:00 PM

    This 30-minute guided program meets at the Nature's Way Loop Trail. This program is accessible and great for families with small children.

  • Gulf Islands National Seashore

    Advanced Redoubt: Legacy in Brick & Mortar

    Saturday, November 25, 2017

    Time: 11:00 AM to 11:30 AM

    Meet a national park ranger or volunteer at the entrance to the Advanced Redoubt for this 30 minute tour of the historic fort.

  • Gulf Islands National Seashore

    Fort Barrancas: Bastions on the Bluffs

    Saturday, November 25, 2017

    Time: 2:00 PM to 2:30 PM

    Meet a national park ranger or volunteer at the Fort Barrancas Visitor Center for this walking tour of the historic fort that guarded Pensacola Bay for over a century.

  • Jean Lafitte National Historical Park and Preserve

    Battle of New Orleans Talk

    Saturday, November 25, 2017

    Time: 10:45 AM,2:45 PM

    Hear the story of the Battle of New Orleans on the very ground where American troops defeated the mighty British army in 1815.

  • Castillo de San Marcos National Monument

    Historic Weapons Demonstration

    Saturday, November 25, 2017

    Time: 10:30 AM, 11:30 AM, 1:30 PM, 2:30 PM, 3:30 PM

    Reenactors explain and demonstrate the weapons of the Colonial era.

  • Jean Lafitte National Historical Park and Preserve

    Wetlands Walk

    Saturday, November 25, 2017

    Time: 10:00 AM

    Explore wild Louisiana on a ranger-guided walk.

  • Jean Lafitte National Historical Park and Preserve

    Folklife Demonstrations

    Saturday, November 25, 2017

    Time: 2:45 PM,4:00 PM

    Discover "the Cajun way" of music, dancing, and cooking.

  • Jean Lafitte National Historical Park and Preserve

    Rendez-vous des Cajuns

    Saturday, November 25, 2017

    Time: 6:00 PM

    It's a Louisiana Saturday night Cajun-style!

  • Carl Sandburg Home National Historic Site

    Christmas at Connemara

    Saturday, November 25, 2017

    Time: 10:00 AM to 1:00 PM

    Musicians and storytellers will perform traditional holiday stories and music on Saturday morning, November 25.

Prev
of 120